# SDR CALA2025112811576

- Difficulty date: October 28, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,397 hours, 29,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER BETWEEN LBL 5" - 14" SEVERAL AREA CRACKED.  PERFORMED STOP HOLES AT CRACK ENDS ON LT VAPOR BARRIER CRACKS PER SRM 51-10-02-0G-0, CLEANED AREA PER SOPM 20-30-03 & ACCOMPLISHED FIBERGLASS REPAIR PATCH PER SRM 51-10-02-0G-0.
